Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Toe peronychia, infection, itching. Switched from gauze dressing to CVS bandaid. How to reduce swelling?

I had surgery on my toe for a peronychia a week ago. It was doing great until 3 days ago when I switched from a gauze dressing to a CVS brand bandaid. It began itching a little on that day and the itching got worse the next day. I stopped using the bandaid and went back to a gauze bandage thinking perhaps I am allergic to the bandaid materials. But the itching has gotten worse....I mean unbearable especially at night and has spread to the toes on either side of the one that had the surgery. The surgical incision is healing nicely but this itching is making the toe swell again some.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Your itching might be due to new healthy granulation tissue on your wound.
If the wound heals properly having no discharges no redness mild swelling has no importance.
If you find any one symptom mention above along with itching you have to consult your doctor.
Have a nice day.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor